Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

After using isotroin lips are getting dry. Treatment?

User rating for this question
Answered by

Practicing since : 2006
Answered : 2016 Questions
after using isotroin-20 my lips are getting dry

is there any way to tackle it?
Posted Sat, 28 Sep 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 1 hour later
Brief Answer:
Isotretinoin causes dryness

Detailed Answer:
Thanks for writing to us.
Dryness of face and lips is the most common and anticipated side effect of isotretinoin
It can be tackled by using a lip balm/ vaseline/ emollient cream multiple times in a day. Avoid lip licking and peeling dry skin. I f lip balm does not help much, one may use a mild steroid cream like hydrocortisone cream for few days along with Vaseline or lip balm.

Similarly for face too, use a mild cleanser like cetaphil. Use a mild non comedogenic moisturiser like emolene/ cetaphil/ alonurish/ acne moist etc. isotretinoin increases sensitivity to sun, so use a sunscreen daily in morning.
Hope that helped.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor